MathSciNet Relay Station
MathSciNet bibliographic data
MR1666363 11D68 (11N36)
Ahmadi, M. H.; Bleicher, M. N. On the conjectures of Erdős and Straus, and Sierpiński on Egyptian fractions. Int. J. Math. Stat. Sci. 7 (1998), no. 2, 169–185.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement